Our Products
Our Products

Sinaxamol Extra

Sinaxamol Extra

Generic:

Paracetamol, Orphenadrine
Citrate

 

Therapeutic Class:

Muscle relaxants central

 

Composition:

Each tablet of Sinaxamol Extra
contains:

 

  • Orphenadrine Citrate B. P………..50 mg
  • Paracetamol B.P……………650 mg
 

Description:

Sinaxamol Extra contains
orphenadrine citrate and paracetamol, the combined muscle relaxant action
of orphenadrine citrate and the analgesic effect of paracetamol provides
in-depth relief from pain associated with skeletal muscle spasm.
Orphenadrine Citrate is an centrally effective muscle relaxant. It is
readily absorbed from the gastro-intestinal tract and is almost completely
metabolized. Paracetamol possess analgesic and antipyretic actions.

 

Indications:

Any condition involving skeletal
muscle spasm secondary to

  • Acute trauma
  • Herniated disc
  • Fibrositis characterized by
    low back pain
  • Muscular strains and pain
  • Sciatica
  • Stiff neck
  • Muscular rheumatism
  • Muscular spasm found in
    frozen shoulder
  • Arthritis
  • Bursitis
  • Sprains
  • Acute torticollis
  • Contusions
  • Acute traumatic lumbar
    strain
  • Osteoarthritis
  • Dysmenorrhoea
 

Dosage:

Adults: One tablet of Sinaxamol Extra twice daily.

Children: Not recommended

 

Presentations:

  • Sinaxamol Extra tab 30’s